# SDR ASOA20150831049

- Difficulty date: August 31, 2015
- Submitted: September 2, 2015
- Operation: Air carrier
- Aircraft: N13989
- Make and model: Emb EMB-145LR
- Aircraft serial: 145271
- Aircraft time: 36,901 hours, 28,276 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED EXIT LIGHT ABOVE EXIT ROW WAS INOPERATIVE.  MAINTENANCE INSPECTED AND PERFORMED OPS CHECKS OF THE EMERGENCY LIGHTS.  OPS CHECKS WERE GOOD.
